{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T14:39:02Z","timestamp":1786718342700,"version":"build-2736575974"},"reference-count":11,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"7","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Anaesth"],"published-print":{"date-parts":[[2017]]},"DOI":"10.4103\/ija.ija_166_17","type":"journal-article","created":{"date-parts":[[2017,7,13]],"date-time":"2017-07-13T00:49:23Z","timestamp":1499906963000},"page":"587","source":"Crossref","is-referenced-by-count":6,"title":["Local anaesthetic systemic toxicity following oral ingestion in a child: Revisiting dibucaine"],"prefix":"10.4103","volume":"61","author":[{"given":"Nandini","family":"Dave","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raylene","family":"Dias","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"MilindS","family":"Tullu","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"ChandrahasT","family":"Deshmukh","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/0019-5049.210457-1","unstructured":"Aronson JK. Meyler's Side Effects of Drugs Used in Anesthesia. USA: Elsevier; 2009. p. 151-2."},{"key":"key-10.4103\/0019-5049.210457-2","first-page":"13","article-title":"Continuous peridural segmental anesthesia by means of a ureteral catheter","author":"Martinez","year":"1949","journal-title":"Curr Res Anesth Analg"},{"key":"key-10.4103\/0019-5049.210457-3","doi-asserted-by":"crossref","unstructured":"Padmanabhan GR. Dibucaine and dibucaine hydrochloride. In: Florey K, editor. Analytical Profiles of Drug Substances. New York: Academic Press; 1983. p. 122.","DOI":"10.1016\/S0099-5428(08)60165-3"},{"key":"key-10.4103\/0019-5049.210457-4","doi-asserted-by":"crossref","first-page":"565","DOI":"10.1001\/jama.1955.02960070041010b","article-title":"Fatal poisoning with dibucaine hydrochloride (nuporal) lozenges; report of a case with autopsy","author":"McClenahan","year":"1955","journal-title":"J Am Med Assoc"},{"key":"key-10.4103\/0019-5049.210457-5","doi-asserted-by":"crossref","first-page":"670","DOI":"10.1097\/PEC.0b013e3181b91e8c","article-title":"Severe central nervous system and cardiovascular toxicity in a pediatric patient after ingestion of an over-the-counter local anesthetic","author":"Nelsen","year":"2009","journal-title":"Pediatr Emerg Care"},{"key":"key-10.4103\/0019-5049.210457-6","doi-asserted-by":"crossref","first-page":"986","DOI":"10.1001\/archderm.1979.04010080050025","article-title":"Photosensitivity reaction to dibucaine.Case report and experimental induction","author":"Horio","year":"1979","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0019-5049.210457-7","first-page":"1254","article-title":"Anaphylactoid reaction to dibucaine during spinal anesthesia","author":"Mizuno","year":"2002","journal-title":"Masui"},{"key":"key-10.4103\/0019-5049.210457-8","doi-asserted-by":"crossref","first-page":"152","DOI":"10.1097\/AAP.0b013e3181d22fcd","article-title":"ASRA practice advisory on local anesthetic systemic toxicity","author":"Neal","year":"2010","journal-title":"Reg Anesth Pain Med"},{"key":"key-10.4103\/0019-5049.210457-9","doi-asserted-by":"crossref","first-page":"204","DOI":"10.1016\/S0750-7658(88)80112-6","article-title":"Mechanisms of the cardiac toxicity of bupivacaine","author":"Eledjam","year":"1988","journal-title":"Ann Fr Anesth Reanim"},{"key":"key-10.4103\/0019-5049.210457-10","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"key-10.4103\/0019-5049.210457-11","doi-asserted-by":"crossref","first-page":"325","DOI":"10.4103\/0019-5049.115608","article-title":"Clinical causality assessment for adverse drug reactions","author":"Parida","year":"2013","journal-title":"Indian J Anaesth","ISSN":"https:\/\/id.crossref.org\/issn\/0019-5049","issn-type":"print"}],"container-title":["Indian Journal of Anaesthesia"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T13:34:06Z","timestamp":1786714446000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ija.IJA_166_17"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017]]},"references-count":11,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2017]]}},"alternative-id":["210457"],"URL":"https:\/\/doi.org\/10.4103\/ija.ija_166_17","relation":{},"ISSN":["0019-5049"],"issn-type":[{"value":"0019-5049","type":"print"}],"subject":[],"published":{"date-parts":[[2017]]}}}